# SDR USAA2013050100004

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 60,920 hours, 22,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - 2L DOOR SLIDE LIGHT INOP.  ADJUSTED GIRT BAR PUSHROD.
